MAUDE Adverse Event Report: BAUSCH + LOMB 25 GAUGE COMBINED PROCEDURE PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25 GAUGE COMBINED PROCEDURE PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5525W
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is not available for evaluation.Sterilization and lot history records were reviewed and no exceptions were found.
 
Event or Problem Description
During a cataract surgery the vitrectomy cutter stopped cutting yet continued aspirating.There was no patient impact.
 
Additional Manufacturer Narrative
This report was sent in error.It is a duplicate of 0001920664-2018-00058.Please void this medwatch report.

Brand Name
25 GAUGE COMBINED PROCEDURE PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7739425
Report Number0001920664-2018-00092
Device Sequence Number1050061
Product Code HQC
UDI-Device Identifier20757770058185
UDI-Public(01)20757770058185(17)190324
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2019
Device Model NumberBL5525W
Device Lot NumberW0399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1